# SDR IXXA20170320181

- Difficulty date: February 3, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BS 1241 JUST BELOW STRINGER 34R. CORROSION ON SKIN WAS FOUND TO BE OUT LIMITS. SKIN THICKNESS OF .210, REMAINING THICKNESS .100 IN ACCORDANCE WITH B767 SRM 51-00-01 TABLE I DETAIL II. REPAIRED PER AMES ENGINEERING DOCUMENT 47224REA44 REV A.
